RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 343–366 (Mi izv3114)  

This article is cited in 7 scientific papers (total in 7 papers)

Divergent Fourier series

A. M. Olevskii


Full text: PDF file (1995 kB)

Bibliographic databases:
Received: 24.01.1962

Citation: A. M. Olevskii, “Divergent Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 343–366

Citation in format AMSBIB
\Bibitem{Ole63}
\by A.~M.~Olevskii
\paper Divergent Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 343--366
\mathnet{http://mi.mathnet.ru/izv3114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=147834}
\zmath{https://zbmath.org/?q=an:0117.29202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3114
  • http://mi.mathnet.ru/eng/izv/v27/i2/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Ryady Fure i funktsii Lebega”, UMN, 22:3(135) (1967), 237–239  mathnet  mathscinet
    2. S. V. Bochkarev, “O ryadakh po sisteme Khaara”, UMN, 24:1(145) (1969), 189–190  mathnet  mathscinet  zmath
    3. A. I. Rubinshtein, “O perestanovkakh polnykh sistem skhodimosti”, UMN, 25:6(156) (1970), 229–230  mathnet  mathscinet  zmath
    4. S. V. Bochkarev, “Absolute convergence of Fourier series over complete orthonormal systems of functions”, Math. USSR-Sb., 14:3 (1971), 429–437  mathnet  crossref  mathscinet  zmath
    5. S. V. Bochkarev, “Asolute convergence of Fourier series with respect to complete orthonormal systems”, Russian Math. Surveys, 27:2 (1972), 55–81  mathnet  crossref  mathscinet  zmath
    6. P. L. Ul'yanov, “Kolmogorov and divergent Fourier series”, Russian Math. Surveys, 38:4 (1983), 57–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:265
    Full text:122
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019